Bipolar soft connected, bipolar soft disconnectedand bipolar soft compact spaces
รหัสดีโอไอ
Creator 1. Muhammad Shabir
2. Ayreena Bakhtawar
Title Bipolar soft connected, bipolar soft disconnectedand bipolar soft compact spaces
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2560
Journal Title Songklanakarin Journal of Science and Technology (SJST)
Journal Vol. 39
Journal No. 3
Page no. 359
Keyword bipolar soft topology,bipolar soft disjoint set,bipolar soft open set,bipolar soft closed set,bipolar soft connected space,bipolar soft disconnected space,bipolar soft compact space
ISSN 0125-3395
Abstract Bipolar soft topological spaces are mathematical expressions to estimate interpretation of data frameworks. Bipolar softtheory considers the core features of data granules. Bipolarity is important to distinguish between positive information whichis guaranteed to be possible and negative information which is forbidden or surely false. Connectedness and compactnessare the most important fundamental topological properties. These properties highlight the main features of topological spacesand distinguish one topology from another. Taking this into account, we explore the bipolar soft connectedness, bipolar softdisconnectedness and bipolar soft compactness properties for bipolar soft topological spaces. Moreover, we introduce thenotion of bipolar soft disjoint sets, bipolar soft separation, and bipolar soft hereditary property and study on bipolar softconnected and disconnected spaces. By giving the detailed picture of bipolar soft connected and disconnected spaces weinvestigate bipolar soft compact spaces and derive some results related to this concept.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ